Also itching on back and stomach.
Hi I relies it's been a while since you posted. I have been on xolair at 450mg evert two weeks for three years.I have had itching in my legs and stomach to the point I have ended up bruised and bleading from scratching in my sleep. I have found when my oral steroids are above 20mg pd this doesn't happen. Otherwise I have been using my exama creams (which don't really help). I have been wondering if it's my anaphylaxis coming our in a less life threatening way but would love to hear if you have found I way to deal with it.
- Xolair Information for Consumers
- Xolair Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xolair (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2009 • 1 answer
Macrodantin - I have a rash all over my arms,legs and feet which was worse after I took a tablet at?
Posted 30 Sep 2012 • 3 answers
Posted 28 Jan 2015 • 1 answer
Posted 26 Mar 2016 • 0 answers
Posted 17 Sep 2016 • 0 answers